





# EURAXESS ASEAN & Southeast Asia – Europe Joint Funding Scheme

Meet My Lab x JFS:
Climate Change: Resilience & Adaptation

09 September 2021, Thursday, Bonn & Singapore

Venue: Online, 08:00am CEST / 02:00pm SGT

Meeting Room: ZOOM

#### **GOAL OF MEET MY LAB X JFS**

Meet My Lab x JFS is an event in cooperation of EURAXESS ASEAN and the Southeast Asia-Europe Joint Funding Scheme.

To support bilateral research projects between Southeast Asia and Europe, speakers of Meet My Lab x JFS have the opportunity to present their laboratory with special features and possibilities of excellent research. Interested researchers from Southeast Asia and Europe will get insight in selected laboratories from Indonesia, Malaysia, Myanmar and Thailand. Speaker and audience have the opportunity the get in touch each other and extend exiting international networks and discuss potential future cooperation especially in the thematic areas of Sustainable Food Production / Climate Change.

In addition Meet My Lab x JFS will provide information about EURAXESS ASEAN and JFS and its 7th Joint Call for Proposals, which is currently open for submission of research proposals.

#### **TARGET GROUP**

Researchers and interested companies from Southeast Asia and Europe interested in finding partners for future collaborations.









### **JOIN MEETING**

Please follow the link below to join the meeting:

https://euconf-eu.zoom.us/webinar/register/WN\_NGzy84JvSJCNITFSDcJ0jQ (Registration required)

## **AGENDA**

| Central<br>European            | Agenda   |   |
|--------------------------------|--|---|
| Summer<br>Time (CEST)          | Meet My Lab x JFS: Climate Change: Resilience & Adaptation   |   |
| Singapore<br>Time (SGT)        | 9 September 2021, 08:00am CEST / 02:00pm SGT   |   |
| 08:00am<br>/<br><b>02:00pm</b> | Welcome  | Ms. Dr. Susanne<br>Rentzow-Vasu<br>EURAXESS ASEAN<br>(Programme Manager,<br>Singapore)      |
| 08:05am<br>/<br><b>02:05pm</b> | Introduction: SEA-Europe JFS / (7th Joint Call for Proposals)  | Mr. Tuấn Vũ Bùi<br>International Service<br>Facility/DLR<br>(Programme Officer,<br>Germany) |
| 08:15am<br>/<br><b>02:15pm</b> | Introduction: EURAXESS ASEAN   | Ms. Dr. Jenny Lind<br>Elmaco<br>EURAXESS ASEAN<br>(Programme Manager,<br>Philippines)       |
|                                | Questions Start Session 1  |   |
| 08:25am<br>/<br><b>02:25pm</b> | Moderator: Mr. Sci. Dpl. Glenn Banaguas Founder and President, Environmental and Climate Change Research Institute Chairman, Asian (ASEAN) Science Diplomats Chairman, US-ASEAN Fellows for Science and Technology Climate Diplomat, EU-Asia Expert Panel for Climate Diplomacy and Environmental Security |   |
| 08:30am<br>/<br><b>02:30pm</b> | Speaker 1: <b>Ms. Dr. Rhesi, KRISTIANA</b> MERO Foundation – Indonesian Marine Education & Research  Organisation, Indonesia   |   |
| 08:40am<br>/<br><b>02:40pm</b> | Speaker 2: <b>Mr. Ade, YAMINDAGO</b> Brawijaya University, Indonesia   |   |









| 08:50am<br>/<br><b>02:50pm</b> | Speaker 3: <b>Ms. Sulfikar, SULFIKAR</b> Universitas Negeri Makassar, Indonesia                               |  |
|--------------------------------|---|--|
| 09:00am<br>/<br><b>03:00pm</b> | Speaker 4: Mr. Surya, HERMAWAN Petra Christian University, Indonesia  |  |
| 09:10am<br>/<br><b>03:10pm</b> | Questions (15min)   |  |
| 09:25am                        | Break (45min)   |  |
| 03:25pm                        | Start Session 2, Moderator: Mr. Sci. Dpl. Glenn Banaguas  |  |
| 10:10am<br>/<br><b>04:10pm</b> | Speaker 5: <b>Ms. Yenny, GUNAWAN</b> Universitas Katolik Parahyangan, Indonesia                               |  |
| 10:20am<br>/<br><b>04:20pm</b> | Speaker 6: Mrs. Dr. Nor Aishah, SAIDINA AMIN<br>Universiti Teknologi Malaysia, Malaysia                       |  |
| 10:30am<br>/<br><b>04:30pm</b> | Speaker 7: Ms. Putu Virgina Partha, DEVANTI<br>Indonesia International Institute for Life-Sciences, Indonesia |  |
| 10:40am<br>/<br><b>04:40pm</b> | Discussion/Questions & Summary (15min)  |  |
| 10:55am<br>/<br><b>04:55pm</b> | Closing Speech  | Mr. Pierrick Fillon-<br>Ashida Directorate General for<br>Research and Innovation European Commission, (Policy officer - Japan<br>and ASEAN) |

